# SDR ABXA9700648

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 590084ABX
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD SERVICE DOOR BEAM AT UPPER HINGE CUTOUT IS CRACKED.  REPAIRED DOOR BEAM IAW DC9 SRM 52-05.
